MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL
Catalog Number 1620002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/03/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a female patient underwent hernia repair surgery on or about (b)(6) 2008.During the hernia repair surgery, the surgeon implanted a strattice firm mesh in her.The lot number for that mesh is s1d088, catalog number for that mesh is 1620002.After surgery, the patient returned to the hospital on or about (b)(6) 2012 with complaints of abdominal pain.She was diagnosed with recurrent incisional hernia.On or about (b)(6) 2012 she underwent a revision surgery for repair of recurrent incisional hernia with mesh and removal of foreign body, which was the previously placed strattice mesh.During the procedure, her surgeon noted multiple intra-abdominal adhesions between the omentum and anterior abdominal wall, fascial defect, and totally dislodged the old mesh which was dissected off.It should be noted the lot number provided is not populating as a valid lot, therefore, the lot associated with this event is unknown.The catalog/item number is valid.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 8/24/2022, pmqa received follow up notification from legal that the lot associated with this event was found through discovery and is s1d086-010.However, the lot number provided is an invalid lot number, therefore, the lot associated with this event remains unknown.As reported in the initial: initial it was reported through a legal event that a female patient underwent hernia repair surgery on or about (b)(6) 2008.During the hernia repair surgery, the surgeon implanted a strattice firm mesh in her.The lot number for that mesh is s1d088, catalog number for that mesh is 1620002.After surgery, the patient returned to the hospital on or about (b)(6) 2012 with complaints of abdominal pain.She was diagnosed with recurrent incisional hernia.On or about (b)(6) 2012 she underwent a revision surgery for repair of recurrent incisional hernia with mesh and removal of foreign body, which was the previously placed strattice mesh.During the procedure, her surgeon noted multiple intra-abdominal adhesions between the omentum and anterior abdominal wall, fascial defect, and totally dislodged the old mesh which was dissected off.It should be noted the lot number provided is not populating as a valid lot, therefore, the lot associated with this event is unknown.The catalog/item number is valid.
 
Additional Manufacturer Narrative
Additional and/or corrected data: b5, h10 the lot number associated with this event was found through discovery and is s1d086-010.However, the lot number provided is an invalid lot number, therefore, the lot associated with this event remains unknown and the investigation conclusion remains unchanged.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14274156
Report Number1000306051-2022-00079
Device Sequence Number20043991
Product Code FTM
UDI-Device Identifier00818410010010
UDI-Public00818410010010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1620002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale